# SDR DALA2019061003475

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,749 hours, 37,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unlatched
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING SLIDE EICAS MSG. CORRECTIVE ACTION: FOUND SLIDE DOOR NOT LATCHED ON FWD LATCH. ADJUSTED LATCH PIN I.A.W B757 AMM 25-65 REACTIVATED LEFT OVERWING SLIDE.
